# SDR DALA2024060605845

- Difficulty date: October 16, 2019
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 29,405 hours, 11,364 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Gouged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1318517) GOUGE DAMAGE TO FWD CARGO DOOR, SKIN REPAIR REQUIRED. REPAIRED DAMAGE PER ERA 581640-14.
